# SDR SWAA2017080915529

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 63,945 hours, 49,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MT.
